# SDR SCNA20190907153

- Difficulty date: September 7, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 52,916 hours, 30,056 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B AFT FLAP LOWER SKIN PUNCTURED AT I/B SIDE. ACCOMPLISHED PERMANENT REPAIR WITH METAL HOT BOND TO RT I/B AFT FLAP LOWER SKIN.
